# SDR SWAA2022020759900

- Difficulty date: January 5, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 34,807 hours, 20,619 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING T/E WIGGLE PLATE CRACKED PANEL 651EB INBD FWD ATTACH POINT. / REMOVED AND REPLACED WIGGLE PLATE IAW SRM 51-10-02-0G-0.
